# SDR SWAA2020051233434

- Difficulty date: March 21, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 30,805 hours, 18,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 120 120CF / REMOVED AND REPLACED PANEL 120 CF IAW AMM 25-52-10
